MAUDE Adverse Event Report: ASAHI INTECC ASAHI CARAVEL; CATHETER

ASAHI INTECC ASAHI CARAVEL; CATHETER
Model Number CRV150-19P
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Microcatheter broke off inside a patient's rca and embolized down the artery piece of catheter left in patient due to r/b of retrieval.

Brand Name
ASAHI CARAVEL
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9356091
Report Number3004718255-2019-00125
Device Sequence Number479594
Product Code DQY
UDI-Device Identifier04547327108782
UDI-Public(01)04547327108782(17)220331(10)190403K10A
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2019
Report Date (Section F) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberCRV150-19P
Device Catalogue NumberCRV150-19P
Device Lot Number190403K10A
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/18/2019
Event Location Hospital
Date Report to Manufacturer11/21/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1